I started Topamax a couple of weeks ago and have been a mess since sleeping while watching TV, working, almost driving. Swerving (almost getting hit-don't worry working from home right now) very emotional. Anyway I am finally on the up swing of the side effects. Aside from the numbness on the right side (my hand and leg), I am doing much better. Anyway, for anyone who knows my history, I had some trouble back in December of 06. I was abusing vicoden/Tramadol. Well I haven't done that since then so when I received the email from my mother regarding getting regab treatment and that I was slipping away broke my heart. Aren't my side effects normal for Topamax. Remember I am also on Fentanyl and Cymbalta which is a lot of Serotonin in my system. Meanwhile my headache's have been off the wall crazy the last couple of days which is crazy because I thought Topamax was supposed to help with that...maybe with time. Anyway, I just thought I would express with you my heart ache. And get some thoughts from some of the more experienced users of Topamax. I am up to 100 in the AM and 100 in the PM now.
I was on topamax for a short period of time and had to stop as well due to eye problems. My vision was fine, but my eyes were dry, red, and extremely irritated. I stopped after only a week or so. I have been off it since the summer, and am still having minor eye irritation. Did your eye problems go away shortly after you stopped?